Differential and Integral Equations

Some observations on the local behaviour of infinity-harmonic functions

Tilak Bhattacharya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study some aspects of the local behaviour of infinity-harmonic functions. We study one-sided radial derivatives at points of extrema on the boundary of concentric balls and relate it to some issues in differentiability. In particular we show differentiability of these functions at such points of extrema. We use convexity and the Harnack inequality to obtain our results.

Article information

Differential Integral Equations, Volume 19, Number 8 (2006), 945-960.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 26A24: Differentiation (functions of one variable): general theory, generalized derivatives, mean-value theorems [See also 28A15] 31C05: Harmonic, subharmonic, superharmonic functions 35J70: Degenerate elliptic equations


Bhattacharya, Tilak. Some observations on the local behaviour of infinity-harmonic functions. Differential Integral Equations 19 (2006), no. 8, 945--960. https://projecteuclid.org/euclid.die/1356050342

Export citation